MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300263
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd hypoint¿ needle was blocked and solution couldn't be drawn into the syringe.The following information was provided by the initial reporter, translated from french: "reporter stated that they were not able to draw up the solution into the syringe".
 
Additional Manufacturer Narrative
Investigation summary: the customer issued a complaint for clogged cannula detected during use by end customer.No sample or photo was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Based on the description bd assigned a quality criteria that is related to the reported condition and identified in the agreed specification.After reviewing the occurrence, irrespective of root cause, it is within the specification and no further action will be assigned.The report will not be updated if the sample is received after the approval of this report.As this is a market event, the reported condition detected is not part of a sampling plan that allows to conclude about the whole batch, therefore the aql is not applicable.The batch was manufactured and released according to applicable procedures and specifications.Consequently, bdm-ps will not define corrective or preventive actions following the investigation of this complaint.This complaint is registered in bd complaint system and trend analysis will be performed.As no sample was provided to bdm-ps for analysis and no additional information is available, the 8d team leader is not able to delve deeper into the investigation and correlate this symptom with a potential cause linked to bdm-ps hypoint manufacturing process.Unconfirmed: no evidence provided.

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15474318
Report Number8041187-2022-00554
Device Sequence Number2873567
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public(01)00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Model Number300263
Device Catalogue Number300263
Device Lot Number1188440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown